# SDR JJBA20210727028

- Difficulty date: July 27, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAMES BETWEEN FR 43-44 UNDER LT EMG. EXIT. EMG BATTERY #3 POSSIBLE CORROSION.  REMOVED AND REPLACED EMG BATTERY #3 MOUNTING PLATE BRACKET IAW EMB145 SRM 51-40-02
